2017
Том 69
№ 9

All Issues

Solution of linear Volterra integral equations by the method of averaging functional corrections in conjunction with splines

Tivonchuk V. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 32 (1980), no. 3, pp 277-280.

Citation Example: Tivonchuk V. I. Solution of linear Volterra integral equations by the method of averaging functional corrections in conjunction with splines // Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 415 – 423.

Full text